Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleArticle metrics
Research Article · Free to read · Published 31 May 2007

RETRACTED: A Bayesian Networks in Intrusion Detection Systems

M. Mehdi, S. Zair, A. Anou & M. Bensebti

Journal of Computer Science, Volume 3, Issue 5, pp. 259–265 · doi.org/10.3844/jcssp.2007.259.265

7,479 accesses4,456 downloads18 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Publication of this article is cancelled due to plagiarism.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Mehdi, M., Zair, S., Anou, A. & Bensebti, M. (2007). RETRACTED: A Bayesian Networks in Intrusion Detection Systems. Journal of Computer Science, 3(5), 259–265. https://doi.org/10.3844/jcssp.2007.259.265

Licence
© Science Publications
Issue
Volume 3, Issue 5
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
RETRACTED: A Bayesian Networks in Intrusion Detection SystemsJournal of Computer Science · Volume 3, Issue 5 · pp. 259–265 · © Science PublicationsDownload